×

zbMATH — the first resource for mathematics

Homogenization of a diffusion with locally periodic coefficients. (English) Zbl 1067.35009
Émery, Michel (ed.) et al., 38th seminar on probability. Dedicated Jacques Azéma on the occasion on his 65th birthday. Berlin: Springer (ISBN 3-540-23973-1/pbk). Lecture Notes in Mathematics 1857, 363-392 (2005).
Summary: We present a result of homogenization for a class of second-order parabolic partial differential equations with locally periodic coefficients, and highly oscillating potential. Our method of proof is mainly probabilistic. We deduce the homogenization result from weak convergence for a class of diffusion processes.
For the entire collection see [Zbl 1055.60001].

MSC:
35B27 Homogenization in context of PDEs; PDEs in media with periodic structure
35K10 Second-order parabolic equations
PDF BibTeX XML Cite